# SDR DHL9871708C

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING UPPER AFT STR CRACKED AT WS 656.5.  HFEC, INSTALLED REPAIRED ANGLES PER S/B 57A159, ANGLES 10.6  AND 4.3, N/R 2166.
